| Model Number |
2178-63-113 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that the size 37 mbt revision broach appeared to be manufactured in a way that it was not compatible with the mbt revision broach handle.Broaches had to be malleted in and extracted without the broach handle 45 also appears to be the same.There was a 20-25 minutes surgical delay.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned, thus the reported event could not be confirmed.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: d4 (lot) and h4.Corrected: h6.Product complaint # (b)(4).Investigation summary : examination of the returned device confirmed the reported event, however no failure of the device was identified.The returned device is an obsolete item and the investigation did not indicated that a broader investigation or corrective action was necessary.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.